# SDR AALA20000490

- Difficulty date: March 25, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlatched
- Location: Passenger
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 9578 - ON CLIMB-OUT, RIGHT FORWARD ENTRY DOOR HANDLE POPPED OUT OF CRADLE AND DOOR UNSEALED.  RESET AND REPEATEDLY UNSEALED.  DOOR OPENED INFLIGHT ON DESCENT.  LANDED ORD WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION PER MAINTENANCE MANUAL.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
